# SDR SWAA2020030442039

- Difficulty date: January 29, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON INTERCOSTAL IN THE AFT CARGO BAY BETWEEN BS 787 AND BS 807 STR 27R WL  157 DUE TO BLUE WATER SPILL         R&R INTERCOSTAL IN THE AFT CARGO BAY BS. 787-807 STR 27R WL 157 PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 SRM 53-60-15-1A-1 DWG 146A8132 DWG 146A8130 P.O. #779677/1
